# SDR ZZDA2010076

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17, 18, 19 EPL LENSES AND BULBS MISSING.  INSTALLED NEW BULBS AND LENSES AT ROW 17, 18, 19, OPS CHECK GOOD REF B717 AMM 33-51.
